# SDR QXEA0000574

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR LOWER TORSION BOX UPPER WEB IS CHAFED JUST FORWARD OF FRAME 16060.  REPAIRED IAW FOKKER SRM 53-01-01 AND SRM 51-10-4.
